# SDR SWAA2021092421316

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-800
- Aircraft serial: 36926
- Aircraft time: 6,379 hours, 13,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDCABIN EXIT LIGHT LENSE. / RESECURED LENS IAW AMM 33-51-03
